Tara (mykissmightkill) wrote in vaginapagina,
Tara
mykissmightkill
vaginapagina

diarrhea affecting HBC

So I tried to look this up online but couldnt really get a specific answer..
And if someone can explain where and how to access the memories section because I've tried lookin around this page a few times before asking a question and can never find the right place to click! lol

anyways, I'm on the antibiotic Augmentin (doc gave me a high dose i think he said) which says that it affects birth control effectivness. Whether just taking it does or not, it definitely has given me really bad diarrhea for the past 2 days :( like basically its almost like a liquid coming out. I've only been on it 2 days and have to take it for another 8 or 9 more and I just started my new pack of pills today at 10 pm. I will be using condoms just in case anytime I have sex. I will finish the augmentin on the 10th of this month. and after it's finished I won't have taken a full week of HBC pills till the 17th then. Since I've had the diarrhea the whole time since starting to take the augmentin I'm assuming I'll have it throughout the next like week.

How soon after taking my pill at 10 pm should I worry about the diarrhea affecting the absorbtion of my hbc? I can already feel the stomach churning which means I'll probably have to go to the bathroom soon and its only been like an hour and a half :(

Sorry that got so long! oy
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments